# SDR SIMA20120816003

- Difficulty date: August 16, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N725AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145312
- Aircraft time: 26,612 hours, 23,729 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 3357, CREW REPORTED SQUEAL COMING FROM MAIN DOOR SEAL.  AIRCRAFT REMOVE FROM SERVICE.  REMOVED SAFETY STICKERS AND CLEANED MAIN DOOR SEAL AREA, PRESSURIZED ACFT PER AMM 21-31-00.  NO SQUEAL NOTED.  AIRCRAFT RETURNED TO SERVICE.
